# SDR MASA200600635

- Difficulty date: March 2, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 6,540 hours, 5,032 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6119 PHX - GLD UNSAFE CAUTION MESSAGE IN FLIGHT.  MX RESET THE SPOILER CONTROL SYSTEM.
